# SDR ASAA0771515

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N647AS
- Make and model: Boeing 737790
- Aircraft serial: 33012
- Aircraft time: 15,571 hours, 6,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A75039
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION FOUND ON CARGO FLOORBEAM AT BS 767.  REPAIRED IAW EA 5320 01793.
